# SDR UALA2009071302021

- Difficulty date: July 10, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 69,685 hours, 11,449 cycles
- Engine: Pwa PW4060
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 284T005224
- Part serial: 10
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT 10 O'CLOCK POSITION AT 18 INCHES FROM RADOME AFT EDGE.  AREA COVERED WITH TAPE.  INSPECTED RADOME.  DENT IS WITHIN LIMITS.  REPLACED RADOME.
